# SDR DALA2021010500045

- Difficulty date: December 31, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 86,198 hours, 39,803 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, ABOUT FL300, LEFT FUEL QUANTITY WAS ABOUT 1,000 LBS LOW, GOT LEFT FUEL QTY LOW ECAM.  THE LEFT TANK WAS LOW AND WAS SLOW TO TRANSFER FROM OUTER TANK TO INNER TANK.  REQUESTED PRIORITY HANDLING BY ATC.  CORRECTIVE ACTION: NEEDS PROBE MFG P/N 0212KTU08 A320 IPC 28-42-05- 24 DISPATCH, PER MEL 28-40-06I MTC PROC C/W LEFT INNER FUEL QTY INOP.
